# SDR ASAA2019043029209

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 44,219 hours, 13,422 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 693732478
- Part serial: D05139
- Condition: Failed
- Location: Ac Bay
- Part time: 44,230 hours, 13,425 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP OUTPUT OF RT AND LEFT PAC IS NOT THE SAME IN NORMAL CRUISE FLIGHT (BOTH PACKS AUTO, TRIM AIR ON) OUTPUT OF RIGHT PACK IS NORMAL AT 20'C. BUT OUTPUT OF LEFT PACK IS 32'C -34'C ALSO TEMP INDICATION VARIES WHEN SELECT KNOB IS MOVED SLIGHTLY IN THE DETENT. REF. FLIGHT MAN 20.20 PG2 PAR. 7. GROUNDED - YES. REMOVED AND REPLACED CABIN TEMP MODULE ASSY REF AMM 21-61-20/401 OPS CHECK GOOD. CABIN TEMPERATURE CONTROLLER BITE CHECK SHOWS NO FAULTS REF FIM 21-61-00-700-806-002. OK FOR SERVICE.
